MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4269/ajtmh.20-0211

Медицинская библиотека · The American journal of tropical medicine and hygiene · 2020

Case Report: Rifampicin-Induced Thrombocytopenia in a Patient with Borderline Lepromatous Leprosy.

Shui Tiejun, Shi Chao, Jing Zhichun, Yang Degang, Zhu Jianyu

Клинический случайСтатьяПеревод в очереди

Аннотация

Rifampicin is a highly effective antibacterial drug and an important component of multidrug therapy used to treat leprosy. Side effects of rifampicin are rare with the once-a-month dosage regimen of anti-leprosy multidrug therapy. Here, we report a case of rifampicin-induced thrombocytopenia during anti-leprosy treatment. Although rare, this potential side effect merits attention.

Для цитирования: Shui Tiejun, Shi Chao, Jing Zhichun, Yang Degang, Zhu Jianyu. Case Report: Rifampicin-Induced Thrombocytopenia in a Patient with Borderline Lepromatous Leprosy.. The American journal of tropical medicine and hygiene. 2020. DOI: 10.4269/ajtmh.20-0211.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.